×

Formulas for the number of trees in certain incomplete graphs. (English) Zbl 0297.05125


MSC:

05C30 Enumeration in graph theory
05C05 Trees
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bedrosian, S.D., Formulas for the number of trees in a network, IRE trans. circuit theory, Vol. PGCT-8, 363-364, (1961), Sept.
[2] Cayley, A., A theorem on trees, Q.J. math., Vol. 23, 376-378, (1889), Also Collected Papers, Vol. 13, pp. 26-28, Cambridge Univ. Press · JFM 21.0687.01
[3] Bedrosian, S.D., Generating formulas for the number of trees in a graph, J. franklin inst., Vol. 277, 313-326, (April 1964)
[4] Temperley, H.N.V., On the mutual cancellation of cluster integrals in mayer’s fugacity series, Proc. phys. soc., Vol. 83, 3-16, (Jan. 1964)
[5] Weinberg, L., Number of trees in a graph, Proc. IRE, Vol. 46, 1954-1955, (Dec. 1958)
[6] Bedrosian, S.D., Formulas for trees of certain networks via key subgraph forms, (), 47-55
[7] Moon, J.W., Enumerating labelled trees, (), Chap. 8 · Zbl 0204.24502
[8] Kasai, T.; Kusaka, H.; Yoneda, S.; Taki, I., Total number of trees in four kinds of incomplete graphs derived from a complete graph, J. inst. elec. comm. engrs (Japan), Vol. 49, 69-77, (Jan. 1966)
[9] Bercovici, M., Formulas for the number of trees in a graph, IEEE trans. circuit theory, Vol. CT-13, 101-102, (Feb. 1969)
[10] O’Neil, P.V.; Slepian, P., The identification of an incompletely partitioned network, IEEE trans. circuit theory, Q. appl. math., Vol. 24, 270-281, (Oct. 1966), See also
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.